Commutation for irregular subdivision

Journal Article (Journal Article)

We present a generalization of the commutation formula to irregular subdivision schemes and wavelets. We show how, in the noninterpolating case, the divided differences need to be adapted to the subdivision scheme. As an example we include the construction of an entire family of biorthogonal compactly supported irregular knot B-spline wavelets starting from Lagrangian interpolation.

Full Text

Duke Authors

Cited Authors

  • Daubechies, I; Guskov, I; Sweldens, W

Published Date

  • December 1, 2001

Published In

Volume / Issue

  • 17 / 4

Start / End Page

  • 479 - 513

International Standard Serial Number (ISSN)

  • 0176-4276

Digital Object Identifier (DOI)

  • 10.1007/s00365-001-0001-0

Citation Source

  • Scopus